# SDR DALA2019072304372

- Difficulty date: July 22, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N922AT
- Make and model: Boeing 717-200
- Aircraft serial: 55050
- Aircraft time: 39,610 hours, 26,877 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT SIGNS ABOVE 1L DOOR, 1L F/A SEAT, 1R DOOR, AND CENTER AISLE 1 ABCD ARE ALL INOPERATIVE. MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERY PACKS AT B5-259 AND B5-235 PER AMM 33-51. OPERATIONAL CHECKS ARE NOW GOOD. (LP #5929639)
